Nonclassical spectral asymptotics in the case of degeneration that is not in a power form
Differencialʹnye uravneniâ, Tome 24 (1988) no. 6, pp. 1021-1027 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1988_24_6_a12,
     author = {S. Z. Levendorskii},
     title = {Nonclassical spectral asymptotics in the case of degeneration that is not in a power form},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1021--1027},
     year = {1988},
     volume = {24},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1988_24_6_a12/}
}
TY  - JOUR
AU  - S. Z. Levendorskii
TI  - Nonclassical spectral asymptotics in the case of degeneration that is not in a power form
JO  - Differencialʹnye uravneniâ
PY  - 1988
SP  - 1021
EP  - 1027
VL  - 24
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_1988_24_6_a12/
LA  - ru
ID  - DE_1988_24_6_a12
ER  - 
%0 Journal Article
%A S. Z. Levendorskii
%T Nonclassical spectral asymptotics in the case of degeneration that is not in a power form
%J Differencialʹnye uravneniâ
%D 1988
%P 1021-1027
%V 24
%N 6
%U http://geodesic.mathdoc.fr/item/DE_1988_24_6_a12/
%G ru
%F DE_1988_24_6_a12
S. Z. Levendorskii. Nonclassical spectral asymptotics in the case of degeneration that is not in a power form. Differencialʹnye uravneniâ, Tome 24 (1988) no. 6, pp. 1021-1027. http://geodesic.mathdoc.fr/item/DE_1988_24_6_a12/